# SDR UPS03240748

- Difficulty date: May 17, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  WEATHER RADAR TX MOUNTING PLATE, SUPPORT BRACKET AFT LEFT SIDE IS CRACKED.  REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1 SHEET 1.
